MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67025800
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a stent-assisted aneurysm embolization procedure targeting an aneurysm at the bifurcation of the middle cerebral artery, an envoy® guiding catheter, 6f, 100 cm, mpd (67025800 / 31312321) was delivered in place and then the 150cm x 5cm prowler select plus microcatheter (606s255x / lot# unknown) was delivered in the guide catheter.The microcatheter was impeded in the middle section of the guide catheter but it still passed through the guide catheter and was delivered to the target.Later in the procedure, the 4mm x 23mm no tip enterprise¿ 2 vascular reconstruction device (encr402300 / 9368822) was impeded in the distal end of the microcatheter and could not pass through it.The physician removed all three devices from the patient and replaced the guide catheter and the stent to complete the procedure using the same microcatheter.There was no negative impact on the patient.On 16-jun-2025, it was indicated that additional information cannot be obtained.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31312321) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 25-jun-2025.[additional information]: on 26-jun-2025, additional information was received.The information indicated that the 4mm x 23mm no tip enterprise¿ 2 vascular reconstruction device used in the procedure is not available for return.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 23-jul-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b4, d9, g3, g6, h2, h3, h6, and h11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile envoy® guiding catheter, 6f, 100 cm, mpd was received contained in the decontamination pouch.Visual inspection was performed.Multiple kinks were observed along the entire length of the catheter.The reported issue documented in the complaint regarding resistance when attempting to advance the microcatheter cannot be evaluated through functional testing.The multiple kinks observed during the visual inspection prevent the functional test from being performed; this damage is suspected to have appeared during the post-operational handling of the device since no damages were reported to be observed on the catheter during the issue.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.There may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.A review of manufacturing documentation associated with this lot (31312321) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.The instruction for use (ifu) contains the following precaution: ¿ do not use a catheter that has been damaged in any way.If damage is detected, replace it with another envoy guiding catheter that is not damaged.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b4, g3, g6.H2, h3, h6, and h11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 14-jul-2025.[additional information]: on 14-jul-2025, additional information was received.The information indicated that on 26-jun-2025 it was reported in error that the 4mm x 23mm no tip enterprise¿ 2 vascular reconstruction device used in the procedure is not available for return.The device is available for return and has been sent back.Updated sections: b.4, g.3, g.6, h.2, h.3, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22237673
Report Number3007628272-2025-00029
Device Sequence Number8976426
Product Code DQY
UDI-Device Identifier10886704031734
UDI-Public(01)10886704031734(17)270331(10)31312321
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67025800
Device Lot Number31312321
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer06/25/2025
07/14/2025
07/23/2025
07/29/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/26/2025
07/14/2025
07/23/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTERPRISE2 4 MM X 23 MM NO TIP; PROWLER SELECT PLUS 150/5 CM
Patient SexUnknown